# SDR JDWA31764A

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N719GL
- Make and model: Beech 1900C
- Aircraft serial: UB19
- Aircraft time: 27,526 hours, 31,682 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 3034393WFC
- Condition: Clogged
- Location: Rt Engine
- Part time: 902 hours, 942 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING CLIMB, PILOT NOTICED RT OIL PRESSURE ANNUNCIATOR LIGHT AND NOTED OIL PSI TO BE 50PSI.  PILOT REDUCED PWR AND RETURNED TO BASE WITHOUT INCIDENT.
